# SDR JIKA2014011601

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: U224
- Aircraft time: 28,168 hours, 38,094 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, PILOT NOTICED WHAT APPEARED TO BE SMOKE ENTERING THE COCKPIT AREA.   TURNED OFF BLEED AIR & DIVERTED BACK, LANDED WITHOUT FURTHER INCIDENT.  MX PERFORMED ENGINE RUNS WITH BLEEDS ON TO CLEAR BLEED LINES FROM WATER & SOAP SOLUTION USED DURING POWER RECOVERY, ENGINE WASHED A DAY BEFORE.  NO SMOKE DETECTED AFTER ENGINE RUN UP.
